# SDR YENA2025102801058

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 38,181 hours, 7,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#8357, PHX-LAX. "ON DEPARTURE FROM FLL AFTER A HEAVY RAIN SHOWER WE EXPERIENCED AN ODOR IN THE A/C THAT WAS SENSED BY BOTH PILOTS AND FWD FAS DISSAPATED ABOUT 20 MINS LATER AND NOT SENSED AGAIN UNTILL INDIE DESCENT INTO PHX YET NOT AS STRONG LEVEL 1 ODOR; REF LOGPAGE 4487530 ITEM 1. FOUND SOURCE OF OIL ODOR TO BE APU, RAN PACKS WITH DECAM PERFORMED. SYSTEM RESPONDS NORMALLY."
